General inequalities VIA isotonic subadditive functionals

S. Abramovich, L. E. Persson, J. Pečarić, S. Varošanec

Research output: Contribution to journalArticlepeer-review

Abstract

In this manuscript a number of general inequalities for isotonic subadditive functionals on a set of positive mappings are proved and applied. In particular, it is pointed out that these inequalities both unify and generalize some general forms of the Hölder, Popoviciu, Minkowski, Bellman and Power mean inequalities. Also some refinements of some of these results are proved.

Original languageEnglish
Pages (from-to)15-28
Number of pages14
JournalMathematical Inequalities and Applications
Volume10
Issue number1
DOIs
StatePublished - Jan 2007

Keywords

  • Banach function spaces
  • Bellman
  • Holder
  • Inequalities
  • Interpolation
  • Isotonic
  • K-functional
  • Lebesgue spaces
  • Lorentz spaces
  • Minkowski
  • Orlicz spaces
  • Popoviciu
  • Power mean inequality
  • Sharpening of inequalities
  • Subadditive functional

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'General inequalities VIA isotonic subadditive functionals'. Together they form a unique fingerprint.

Cite this